Minimal pure subgroups in primary groups
Bulletin de la Société Mathématique de France, Volume 92  (1964), p. 251-257
@article{BSMF_1964__92__251_0,
     author = {Hill, P. and Megibben, Charles},
     title = {Minimal pure subgroups in primary groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {92},
     year = {1964},
     pages = {251-257},
     doi = {10.24033/bsmf.1609},
     zbl = {0214.04103},
     mrnumber = {32 \#4189},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1964__92__251_0}
}
Hill, P.; Megibben, C. Minimal pure subgroups in primary groups. Bulletin de la Société Mathématique de France, Volume 92 (1964) , pp. 251-257. doi : 10.24033/bsmf.1609. http://www.numdam.org/item/BSMF_1964__92__251_0/

[1] Charles (B.). Étude sur les sous-groupes d'un groupe abélien, Bull. Soc. math. France, t. 88, 1960, p. 217-227. | Numdam | MR 22 #8055 | Zbl 0102.26505

[2] Fuchs (L.). Abelian groups. Budapest, Publishing House of the Hungarian Academy of Sciences, 1958. | MR 21 #5672 | Zbl 0091.02704

[3] Head (T. J.). Dense submodules, Proc. Amer. math. Soc., t. 13, 1962, p. 197-199. | MR 26 #5030 | Zbl 0111.03103

[4] Head (T. J.). Remarks on a problem in primary abelian groups, Bull. Soc. math. France, t. 91, 1963, p. 109-112. | Numdam | MR 27 #201 | Zbl 0118.03704

[5] Irwin (J. M.) and Walker (E. A.). On N-high subgroups of abelian groups, Pacific J. of Math., t. 11, 1961, p. 1363-1374. | MR 25 #119a | Zbl 0106.02304

[6] Megibben (C.). A note on a paper of Bernard CHARLES, Bull. Soc. math. France, t. 91, 1963, p. 453-454. | Numdam | MR 28 #4027 | Zbl 0121.03203